| Model Number |
SFR3-6-40-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cognitive Changes (2551); Unspecified Nervous System Problem (4426)
| Date of Event |
11/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received a report that the patient was discharged with a national institutes of health stroke scale (nihss) score of 24.2 023-11-23 at the 90-day follow-up, it was known that the nihss was 36 points.The adverse event (ae) of neurological deterioration was recorded.The onset date was 2023-11-13 and the patient has not recovered and the issue has not resolved.This is not a recurrent or new stroke.The ae was possibly related to the disease under study and possibly related to an underlying condition or disease.The ae did not result from device deficiency.Modified rankin scale (mrs) score 0, nihss 31.This event did not result in congenital anomaly, death, disability, hospitalization, or medical intervention and was not considered life-threatening.The site assessed this event as not realted to the study device or procedure.The sponsor assessment result was yes, china serious adverse event reporting.The pre-procedure mtici score was 0, final post-procedure score indeterminate.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.